# SDR SIMA20130126005

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,804 hours, 16,564 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 14525737403
- Part serial: 14500907
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CORROSION ON THE BOTTOM OF THE LEFT EXIT LOWER FRAME AROUND ALIGNMENT KNOB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLENDED OUT CORROSION, PERFORMED NDT-NO CRACKS, FABRICATED & INSTALLED INTERNAL "L" DOUBLER FROM AL2024-T3 0.050" THICK IAW AEA EO-EM-52MR-340.  THE AIRCRAFT WAS RETURNED TO SERVICE.
